# SDR SWAA2022022411724

- Difficulty date: December 16, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B ATTACH ANGLE IS CRACKED FOR THE WEB ON UPPER T/E PANEL; JUST AFT OF #1 PYLON. / REMOVED AND REPLACED L/W O/B ATTACH ANGLE FOR THE WEB ON UPPER T/E PANEL JUST AFT OF #1 PYLON IAW SRM 51-40-02-0G-0; PARA 4.
